RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 118–129 (Mi mz2168)  

This article is cited in 4 scientific papers (total in 4 papers)

Complete and minimal exponential systems in spaces $L^p(\mathbb R)$

T. A. Salnikova

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (1282 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 318–326

Bibliographic databases:

UDC: 517
Received: 19.01.1993

Citation: T. A. Salnikova, “Complete and minimal exponential systems in spaces $L^p(\mathbb R)$”, Mat. Zametki, 55:3 (1994), 118–129; Math. Notes, 55:3 (1994), 318–326

Citation in format AMSBIB
\Bibitem{Sal94}
\by T.~A.~Salnikova
\paper Complete and minimal exponential systems in spaces $L^p(\mathbb R)$
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 118--129
\mathnet{http://mi.mathnet.ru/mz2168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296207}
\zmath{https://zbmath.org/?q=an:0846.42008}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 318--326
\crossref{https://doi.org/10.1007/BF02110787}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300012}


Linking options:
  • http://mi.mathnet.ru/eng/mz2168
  • http://mi.mathnet.ru/eng/mz/v55/i3/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Fourier transforms of rapidly decreasing functions”, Izv. Math., 61:3 (1997), 647–662  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. M. Sedletskii, “Approximation properties of exponential systems on the real line and the half-line”, Sb. Math., 189:3 (1998), 443–460  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. M. Sedletskii, “A necessary condition for the uniform minimality of a system of exponentials in $L^p$ spaces on the line”, Sb. Math., 192:11 (2001), 1721–1740  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, Journal of Mathematical Sciences, 130:6 (2005), 5083–5255  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:34
    References:7
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019